# SDR AUS20040432

- Difficulty date: April 30, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM567B24
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nipple
- Part number: 3401659010
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 7,687 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT THRUST REVERSER OIL SCAVENGE LINE NIPPLE CRACKED.
